# SDR DALA2019081504802

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 64,579 hours, 29,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS THAT OPERATE ON EPSU 13WL INOP. REMOVED AND REPLACED THE EPSU (13WL) AND BATTERY PACK. REF A320 AMM 33-51.
